# SDR ASOA2014032110160

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,929 hours, 17,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SECOND FROM FRONT CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP AND OPS CHECKED GOOD IAW AMM 33-51-00.
